Cohomology of operator algebras. III : reduction to normal cohomology
Bulletin de la Société Mathématique de France, Volume 100 (1972), pp. 73-96.
@article{BSMF_1972__100__73_0,
     author = {Johnson, B.E. and Kadison, Richard V. and Ringrose, John R.},
     title = {Cohomology of operator algebras. {III} : reduction to normal cohomology},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {73--96},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {100},
     year = {1972},
     doi = {10.24033/bsmf.1731},
     mrnumber = {47 #7454},
     zbl = {0234.46066},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1731/}
}
TY  - JOUR
AU  - Johnson, B.E.
AU  - Kadison, Richard V.
AU  - Ringrose, John R.
TI  - Cohomology of operator algebras. III : reduction to normal cohomology
JO  - Bulletin de la Société Mathématique de France
PY  - 1972
SP  - 73
EP  - 96
VL  - 100
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1731/
DO  - 10.24033/bsmf.1731
LA  - en
ID  - BSMF_1972__100__73_0
ER  - 
%0 Journal Article
%A Johnson, B.E.
%A Kadison, Richard V.
%A Ringrose, John R.
%T Cohomology of operator algebras. III : reduction to normal cohomology
%J Bulletin de la Société Mathématique de France
%D 1972
%P 73-96
%V 100
%I Société mathématique de France
%U http://archive.numdam.org/articles/10.24033/bsmf.1731/
%R 10.24033/bsmf.1731
%G en
%F BSMF_1972__100__73_0
Johnson, B.E.; Kadison, Richard V.; Ringrose, John R. Cohomology of operator algebras. III : reduction to normal cohomology. Bulletin de la Société Mathématique de France, Volume 100 (1972), pp. 73-96. doi : 10.24033/bsmf.1731. http://archive.numdam.org/articles/10.24033/bsmf.1731/

[1] Akemann (C. A.). - The dual space of an operator algebra, Trans. Amer. math. Soc., t. 126, 1967, p. 286-302. | MR | Zbl

[2] Day (M. M.). - Amenable semi-groups, Illinois J. Math., t. 1, 1957, p. 509-544. | MR | Zbl

[3] Dixmier (J.). - Les algèbres d'opérateurs dans l'espace hilbertien. 2e édition. - Paris, Gauthier-Villars, 1969 (Cahiers scientifiques, 25). | Zbl

[4] Hochschild (G. P.). - On the cohomology groups of an associative algebra, Annals of Math., t. 46, 1945, p. 58-67. | MR | Zbl

[5] Johnson (B. E.). - Cohomology in Banach algebras (to appear).

[6] Kadison (R. V.). - Derivations of operator algebras, Annals of Math., t. 83, 1966, p. 280-293. | MR | Zbl

[7] Kadison (R. V.) and Ringrose (J. R.). - Cohomology of operator algebras, I: Type I von Neumann algebras, Acta Math., Uppsala, t. 126, 1971, p. 227-243. | MR | Zbl

[8] Kadison (R. V.) and Ringrose (J. R.). - Cohomology of operator algebras, II: Extended cobounding and the hyperfinite case, Arkiv. för Mat., t. 9, 1971, p. 55-63. | MR | Zbl

[9] Takesaki (M.). - On the conjugate space of an operator algebra, Tôhoku math. J., t. 10, 1958, p. 194-203. | MR | Zbl

Cited by Sources: